Approximate amenability for Banach sequence algebras

Tom 177 / 2006

H. G. Dales, R. J. Loy, Y. Zhang Studia Mathematica 177 (2006), 81-96 MSC: Primary 46H20; Secondary 43A20. DOI: 10.4064/sm177-1-6

Streszczenie

We consider when certain Banach sequence algebras $A$ on the set ${\mathbb N}$ are approximately amenable. Some general results are obtained, and we resolve the special cases where $A = \ell^{\,p}$ for $1\leq p < \infty$, showing that these algebras are not approximately amenable. The same result holds for the weighted algebras $\ell^{\,p}(\omega)$.

Autorzy

  • H. G. DalesDepartment of Pure Mathematics
    University of Leeds
    Leeds LS2 9JT, UK
    e-mail
  • R. J. LoyMathematical Sciences Institute
    Australian National University
    Canberra, ACT 0200, Australia
    e-mail
  • Y. ZhangDepartment of Mathematics
    University of Manitoba
    Winnipeg R3T 2N2, Canada
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek